| Model Number |
CH-S190-XZ-E |
| Medical Device Problem Codes |
Poor Quality Image (1408); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Root cause could not be identified.Based on the results of the investigation, the most probable cause of the lines having been displayed on the image was determined to be a faulty cable, while the missing coupler spring was traced to a component failure.The date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the autoclavable camera head to the service center for a separate issue.During device analysis, the service technician identified that the device exhibited lines on the image and was missing a coupler spring.There was no patient involvement.